Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 628369, 12 pages
http://dx.doi.org/10.1155/2011/628369
Research Article

Dynamics of a Discrete Internet Congestion Control Model

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 24 July 2011; Accepted 1 September 2011

Academic Editor: Carlo Piccardi

Copyright © 2011 Yingguo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingguo Li, “Dynamics of a Discrete Internet Congestion Control Model,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 628369, 12 pages, 2011. https://doi.org/10.1155/2011/628369.